MAUDE Adverse Event Report: INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 44-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a 65-year-old female patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient's clot age was estimated at 30 days.During the thrombectomy, while recapturing the coring element of the revcore thrombectomy catheter (revcore), the outer sheath continued forward and pushed the radiopaque tip off the end of the device.The revcore catheter was removed from the patient while the radiopaque tip remained on the guidewire.Another catheter was opened and advanced over the wire.The catheter pushed the radiopaque tip into the protrieve sheath.The radiopaque tip was externalized from the valve of the protrieve sheath.The case was completed and approximately 100% of the patient's clot was removed.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference: (b)(4).
 
Additional Manufacturer Narrative
The revcore thrombectomy catheter (revcore) was returned to the manufacturer and evaluated.Visual inspection confirmed the radiopaque tip had separated from the catheter and no other signs of damage or defects were observed.The inner diameter of the tip, as well as the inner catheter shaft the tip was adhered to, were observed under magnification.Cured adhesive was revealed on both mating surfaces.As there was appropriate adhesive observed in the correct locations on the device, the tip of the revcore most likely separated due to the device being caught in torturous patient anatomy.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.The device labeling includes the following warning statements: "avoid using excessive force to advance or retract against resistance.If excessive resistance is encountered, retract, and collapse the coring element into the outer catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel." manufacturer reference #:(b)(6).

Brand Name
REVCORE THROMBECTOMY CATHETER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
mazi kiani
6001 oak canyon
suite 100
irvine, CA 92618
6513233614
MDR Report Key21979608
Report Number3020347218-2025-00029
Device Sequence Number15673555
Product Code QEW
UDI-Device Identifier00850291007383
UDI-Public(01)00850291007383(17)250809(10)23080025
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K223609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2025
Device Model Number44-101
Device Lot Number23080025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOWSAVER; PROTRIEVE SHEATH
Patient Age65 YR
Patient SexFemale
Patient Weight55 KG